# SDR SWIA200819944

- Difficulty date: August 4, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 11,176 hours, 7,172 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SEVERAL WIRES ON CONNECTOR P1 OF ADG POWER CENTER SHOWING SIGNS OF HEAT DAMAGE.  REPAIRED WIRING IAW CRJ SPM 20-33-00 AND 20-44-05.  OPS CHECK GOOD IAW AMM 24-51-00.
